Calculus of Variations and Geometric Measure Theory

G. Dal Maso - A. DeSimone - M. G. Mora - M. Morini

Time-dependent systems of generalized Young measures

created by dalmaso on 16 Dec 2005
modified by morini on 17 Sep 2007


Published Paper

Inserted: 16 dec 2005
Last Updated: 17 sep 2007

Journal: Netw. Heterog. Media
Volume: 2
Number: 1
Pages: 1-36
Year: 2007


In this paper some new tools for the study of evolution problems in the framework of Young measures are introduced. A suitable notion of time-dependent system of generalized Young measures is defined, which allows to extend the classical notions of total variation and absolute continuity with respect to time, as well as the notion of time derivative. The main results are a Helly type theorem for sequences of systems of generalized Young measures and a theorem about the existence of the time derivative for systems with bounded variation with respect to time.